Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Passing white kidney bean like lumps in stool. What could this be?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 101 Questions
Question
I AM PASSING WHITE "KIDNEY BEAN LIKE" LUMPS IN MY STOOLS. WHAT COULD THIS BE ?
Posted Fri, 3 Aug 2012 in Digestion and Bowels
 
 
Answered by Dr. Ioan Dorian OANA 3 hours later
Hello,

Thanks for your query.

I would need a little more information to give you a first opinion.

Please tell me if you had any other digestive symptoms in the same time, like cramping, nausea, diarrhea or vomiting.

Also you have written in your medical history diabetes type 2. Do you take Metformin for that and if yes, since when have you started to take Metformin?

Last question for now: did you drink milk in the same day or the day before noticing white "kidney bean like" lumps in your stools.

I am looking forward to your answers.

If you have any more queries, feel free to ask.

Regards
Dr. Dorian Oana MD, PhD
Above answer was peer-reviewed by
 
Follow-up: Passing white kidney bean like lumps in stool. What could this be? 14 hours later
Good morning , to answer your questions :

1) I have an endoscopy scheduled for next week as I have acute indigestion ( reflux maybe) No other digestive issues.
2) I take 2 x 80mg of Metformin per day & have done for about 20 months now.
3) I do not drink milk. I have noticed these soft "globules" for a few months now.

Regards
XXXXXX
 
 
Answered by Dr. Ioan Dorian OANA 3 hours later
Hi XXXXXX

Thanks for your reply.

It is common for some of the Metformin pills to be incompletely dissolved and to end up in your stool (well-known potential problem). Therefore, you may notice undissolved parts of Metformin Tablets in your stool, as "white kidney bean like lumps". This is normal and not a cause of any kind of concern.

If you have any more queries, feel free to ask.

Regards
Dr. Dorian Oana MD, PhD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions